MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: M-VIZION 01.22.102 DISTAL STEM 13MM L 140MM STRAIGHT

MEDACTA INTERNATIONAL SA STEM: M-VIZION 01.22.102 DISTAL STEM 13MM L 140MM STRAIGHT
Model Number 01.22.102
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 september 2021: lot 2007036: (b)(4) items manufactured and released on 1-02-2021.Expiration date: 2026-01-21 no anomalies were found related to the problem.To date, (b)(4) items of the same lot have been sold without similar reported event.Other devices involved: batch review performed on 09 september 2021: stem: m-vizion 01.22.008 proximal body ø20mm l 50mm lat (k170690) lot 186406: (b)(4) items manufactured and released on 3-12-2019.Expiration date: 2024-11-23 no anomalies were found related to the problem.To date, (b)(4) items of the same lot have been sold without similar reported event.Ball heads: mectacer 01.29.210 biolox delta ceramic ball head 12/14 ø 36 size l (k112115) lot 2011682: (b)(4) items manufactured and released on 11-03-2021.Expiration date: 2026-02-21.No anomalies were found related to the problem.To date, (b)(4) items of the same lot have been sold without similar reported event.
 
Event or Problem Description
1 month after the primary surgery the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all components and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
STEM: M-VIZION 01.22.102 DISTAL STEM 13MM L 140MM STRAIGHT
Common Device Name
DISTAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12560085
Report Number3005180920-2021-00785
Device Sequence Number16530866
Product Code LZO
UDI-Device Identifier07630030884993
UDI-Public07630030884993
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/21/2026
Device Model Number01.22.102
Device Catalogue Number01.22.102
Device Lot Number2007036
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2021
Initial Report FDA Received Date10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;